# SDR UIEA2018081001646

- Difficulty date: August 9, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 94,137 hours, 18,013 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 2008010411
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG HPSOV EICAS MESSAGES. BLEED LIGHT ANNUNCIATION WHEN THRUST REDUCED. REPLACED RIGHT ENG HPSOV CONTROLLER IAW AMM 36-11-08, OPS CHECK. S/N OFF 2D17101114 P/N 773289-15. REPLACED RIGHT ENG HPSOV IAW AMM 36-11-07, OPS CHECK OK.
